Certain identities used in the solution of boundary value problems by the method of finite integral transformations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1636-1638
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a25,
author = {Yu. \`E. Senitskii},
title = {Certain identities used in the solution of boundary value problems by the method of finite integral transformations},
journal = {Differencialʹnye uravneni\^a},
pages = {1636--1638},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a25/}
}
TY - JOUR AU - Yu. È. Senitskii TI - Certain identities used in the solution of boundary value problems by the method of finite integral transformations JO - Differencialʹnye uravneniâ PY - 1983 SP - 1636 EP - 1638 VL - 19 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_9_a25/ LA - ru ID - DE_1983_19_9_a25 ER -
Yu. È. Senitskii. Certain identities used in the solution of boundary value problems by the method of finite integral transformations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1636-1638. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a25/